RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 6, Pages 892–910 (Mi msb1329)  

This article is cited in 2 scientific papers (total in 2 papers)

Some classical problems in the theory of analytic functions in domains of Parreau–Widom type

M. V. Samokhin


Abstract: Domains and Riemann surfaces of Parreau–Widom type are considered, along with the extension to these domains of classical results on the Hardy spaces $H^p$ and on representing measures and orthogonal measures (the theorems of the Riesz brothers), and so on.

Full text: PDF file (2013 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 73:1, 273–288

Bibliographic databases:

UDC: 517.53
MSC: 30D55
Received: 11.04.1990

Citation: M. V. Samokhin, “Some classical problems in the theory of analytic functions in domains of Parreau–Widom type”, Mat. Sb., 182:6 (1991), 892–910; Math. USSR-Sb., 73:1 (1992), 273–288

Citation in format AMSBIB
\Bibitem{Sam91}
\by M.~V.~Samokhin
\paper Some classical problems in the theory of analytic functions in domains of Parreau--Widom type
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 6
\pages 892--910
\mathnet{http://mi.mathnet.ru/msb1329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1126158}
\zmath{https://zbmath.org/?q=an:0782.30038|0761.30020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..73..273S}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 73
\issue 1
\pages 273--288
\crossref{https://doi.org/10.1070/SM1992v073n01ABEH002545}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA53500015}


Linking options:
  • http://mi.mathnet.ru/eng/msb1329
  • http://mi.mathnet.ru/eng/msb/v182/i6/p892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alpay D., Mboup M., “A Characterization of Schur Multipliers Between Character-Automorphic Hardy Spaces”, Integr. Equ. Oper. Theory, 62:4 (2008), 455–463  crossref  mathscinet  zmath  isi
    2. Christiansen J.S., “Szego's Theorem on Parreau-Widom Sets”, Adv. Math., 229:2 (2012), 1180–1204  crossref  mathscinet  zmath  isi
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:172
    Full text:55
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020